| Model Number |
53401 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
11/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the external pulse generator (epg) spontaneously turned off while in use with a patient.It was observed that the patient's hear rate was dropped to 30 beats per minute (bpm).The epg was turned on and then swapped with alternative epg.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer comment that the external pulse generator (epg) spontaneously turned off while in use with a patient.Device passed incoming inspection with no anomalies observed.All found defective parts were replaced and all other identified issues were resolved.The epg then passed all final functional tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.